# SDR 99FDEA00004

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- System (JASC): 2760 · Drag Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nr 1 Spoiler
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NR 1 SPOILER DEPLOY DURING TAKEOFF ROLL, SPEED 90 KTS.  TAKEOFF REJECTED.  FOUND NORM OPS TEST OF GROUND SPOILERS AND SPEED BRAKES, CARRIED OUT IAW MM 27-61-00 PG 511, PARA 2 FOUND NORMAL.
